# SDR ASAA2017081521649

- Difficulty date: August 15, 2017
- Submitted: August 17, 2017
- Operation: Air carrier
- Aircraft: N495AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41728
- Aircraft time: 6,030 hours, 2,002 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED WITH RECALL. LIGHT EXTINGUISHES WITH MASTER CAUTION RESET.  ACFT GROUNDED. UNABLE TO DUPLICATE PROBLEM. ACCOMPLISHED PACK TEMP CONTROL BITE IAW FIM 21-62, TASK 801. OPS NORMAL.
